# SDR FDEA201407091680

- Difficulty date: July 9, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 180N0002903
- Part serial: A0164
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL UPPER SURFACE HAS AREAS OF EVIDENCE OF CORROSION UNDER PAINT.  COMPLIED WITH STABILIZERS HORIZONTAL STABILIZER LT HORIZONTAL UPPER SURFACE SKIN REPAIR EA F-5510-T0309352 PT 1 AUG 20, 2014.  MAJOR REPAIR.
